# SDR R61A201609020520

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 7,925 hours, 5,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR INDICATION SHOWED UNARMED BUT ON THE STATUS PAGE THE DOOR SHOWED ARMED.  MAINTENANCE OPENED AND CLOSED DOOR IAW AMM AND OPS CHECKED GOOD.
